# SDR DALA2021021200819

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CORROSION FLOOR STRUCTURE WEB AT FR56 TO FR57 AND STR38L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE WEB PER A320 SRM 51-42-11 AND 51-72-11. (1728112)
